# SDR SWAA2020012240686

- Difficulty date: January 3, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A0080
- Condition: Cracked
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SUPPORT WEB CRACKED BETWEEN BS. 494 TO BS. 500A, STR. 26R. R&R SUPPORT WEB IAW SRM AND DWG.
